# SDR CALA2013112093139

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 75,864 hours, 28,248 cycles
- Engine: Pwa PW2040
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NACELLE DELAMINATING.  AT 10:00 POSITION A 2.5 BY 11 INCH AREA OF SKIN HAS BECOME DISBONDED AT LE.  TAPPED ENTIRE AREA & FOUND TO BE SOLID, INTERIM REPAIRED IAW ECRA 7111-01475.
